# SDR USAASA03134

- Difficulty date: August 9, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHTS AROUND SEAT ROW 10ABC EXTINGUISHED AFTER 45 SECONDS OF OPERATION.  MAINTENANCE REMOVED AND REPLACED THE M1134 BATTERY PACK.  OPERATIONAL CHECK GOOD. (M)
